# SDR USAA2013070800009

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 42,306 hours, 15,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY POWER SUPPLY UNIT FAULT.  R & R EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38.
